MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP; MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP; MITRAL VALVE REPAIR DEVICES
Model Number CDS0701-NTW
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Codes Heart Failure/Congestive Heart Failure (4446); Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 09/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to the reported incomplete coaptation.Additionally, a review of the complaint history identified did not indicate a lot-specific quality issue.Based on available information, the reported incomplete coaptation is related to challenging patient anatomy (connective tissue disease).The reported heart failure and mitral regurgitation are cascading events of the incomplete coaptation.The reported patient effects of heart failure and mitral regurgitation, as listed in the mitraclip system instructions for use, are known possible complications associated with mitraclip procedures.The reported hospitalization and unexpected medical intervention were results of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
It was reported on (b)(6) 2025 that the patient presented with grade 4 degenerative mitral regurgitation (mr) and prolapsed posterior leaflet for a mitraclip procedure.During the procedure, 2 mitraclips were successfully implanted.On an unknown date the patient was hospitalized for heart failure.It was discovered that the second clip had single leaflet device attachment(slda).The clip detached from the posterior leaflet.Per the physician, slda was due to connective tissue disease.Recurrent mr of grade 4 was reported.On (b)(6) 2025 an additional clip was implanted lateral to the slda.There was no clinically significant delay.

Brand Name
MITRACLIP
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23328643
Report Number2135147-2025-05974
Device Sequence Number10612423
Product Code NKM
UDI-Device Identifier08717648230967
UDI-Public(01)08717648230967(17)220311(10)10312R153
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/11/2022
Device Model NumberCDS0701-NTW
Device Catalogue NumberCDS0701-NTW
Device Lot Number10312R153
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Initial Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age66 YR
Patient SexMale